# SDR ASAA2015092513208

- Difficulty date: September 25, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,689 hours, 8,971 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING INFLIGHT START FL 340 LIGHT EXTINGUISHED WITHIN 5 MINUTES.  SUBSEQUENT START SUCCESSFULL.  ACFT GROUNDED.
